# SDR SWAA980871

- Difficulty date: May 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 095SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6104791
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LT OVERWING EMERGENCY EXIT EXTERIOR LIGHT INOP.  REMOVED AND REPLACED LT OVERWING EXIT POWER SUPPLY PER BOEING MM.  OPS CK GOOD.
